# SDR JR2R20240308519

- Difficulty date: March 8, 2024
- Submitted: March 8, 2024
- Operation: General aviation
- Aircraft: N86334
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000534
- Aircraft time: 17,376 hours, 10,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17060259001
- Condition: Corroded
- Location: Frm 90 Rbl 25
- Part time: 17,376 hours, 10,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEXAS DOUBLER THAT SITS ON TOP OF FR90 AND RBL25 CORRODED.  REPLACED
